IJPAM: Volume 35, No. 3 (2007)


Edray Goins$^1$, Alain Togbé$^2$
$^1$Department of Mathematics
Purdue University
150 North University Street, West Lafayette, IN 47907, USA
e-mail: egoins@purdue.edu
$^2$Department of Mathematics
Purdue University North Central
1401S, U.S. 421, Westville, IN 46391, USA
e-mail: atogbe@purdue.edu

Abstract.We consider the multplicative properties of integer quadruples $(a,b,c,d)$ satisfying $a^2 + b^2 +
c^2 = d^2$ as a generalization of Pythagorean triples. In the proces, we present a group structure on the rational points on the unit sphere minus the poles and discuss a factorization result.

Received: January 8, 2007

AMS Subject Classification: 11E25, 11E20

Key Words and Phrases: Pythagorean triples, ternary quadratic forms, sums of squares

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 35
Issue: 3